# SDR UPS99230252

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Sticking
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE STICKS AND RELEASES ONLY WITH LARGE THRUST APPLICATION FOLLOWING STOPOVERS WITH PARKING BRAKE APPLIED FOR APPROX 30 MINUTES.  BLED BRAKES ON RT SIDE BRAKES RELEASE NORMALLY.
